Discussions By Condition: I cannot get a diagnosis.

please read and help me

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Anonymous
  • December 10, 2007
  • 07:57 PM

I was diganosed for anemic, and doctor gave me Iron Tablet. I am taking for 5 days, But for abt 2 days after taking the tablet vomit comes and everything comes out. Please help me whether i should continue the tablet or not. Please Help me.

Thanks in Advance

Reply Flag this Discussion

3 Replies:

  • Please make sure that you are taking the iron with a meal. It also helps to eat small snacks so that your stomach does not become empty. Iron can be very ******n the stomach with no food. God Bless you.
    Anonymous 42,789 Replies
    • December 10, 2007
    • 08:53 PM
    • 0
    Flag this Response
  • You might want to try a liquid iron supplement which is a combo type containing vitamins. It contains Vitamin C which is need to help your body to utilize the iron. There are several brands on the market.I tried a product called Hema-Plex which isn't as harsh as the ones prescribed by doctors. It's also a combo type product containing vitamins. I still couldn't handle it that will but you might be able to.No matter, iron supplements should be taken with food.
    Anonymous 42,789 Replies
    • December 10, 2007
    • 11:56 PM
    • 0
    Flag this Response
  • Safest way to take Iron is to take Homeopathic Cell Salt - Ferrum Phos 6x. It works great for anemia. You will get these in any health store.
    Someguy 15 Replies
    • December 24, 2007
    • 10:22 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?